HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/18893

Files in This Item:

File Description SizeFormat
0101004101.pdf71KbAdobe PDF
Download
Title: Geometry of the Space of Closed Curves in the Complex Hyperbola
Authors: Fujioka, Atsushi
Kurose, Takashi
Issue Date: Jun-2009
Publisher: Faculty of Mathematics, Kyushu University
Citation: Kyushu journal of mathematics
Volume: 63
Issue: 1
Start Page: 161
End Page: 165
Language: eng
Text Version: publisher
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback